# SDR SWAA2021122244718

- Difficulty date: November 17, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATIONS FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.0 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 2.0 INCH ; 2021-520536 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; CAL DUE DATE: 24-FEB-22; [02] REPAIRED LOWER IN-SPAR SKIN LH HORIZONTAL STABILIZER AT STATION 193.90 RIB; 17.0 INCH FROM FRON SPAR; INBD SIDE OF RIB I.A.W. B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SING-OFFS BELLOW.; [03] CERTIFIED TASK I.A.W. B737-700 SRM 55-10-01-2R-11 REPAIR 11 COMPLETE RII
